# SDR UPS06846728

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF BALTIMORE, APPROX 2 MIN INTO FLIGHT IT WAS NOTICED THAT THE HYD QTY APPROX 2 "MARKS" BELOW "AUX" RAN QRH FOR LOSS OF HYD FLUID/QTY, FOLLOWED ABNORMAL PROCEDURES, LANDED NORMALLY IN SDF.  HYDRAULIC RESERVOIR SIGHT GOUGE SHOWS RESERVOIR FULL, INDICATION PROBLEM.  TRIED ANOTHER HYD QTY INDICATOR.  (NO HELP) REINSTALLED ORIGINAL INDICATOR.  WIRING CK GOOD BETWEEN INDICATOR AND TRANSMITTER.  SUSPECT TRANSMITTER.  OPENED PANEL AND PULLED CHIP DET.  REMOVED AND REPLACED MAIN HYD TRANS AND OPS AND LEAK CKS GOOD PER MM 29-30-01-2.
